Gaussian Tribonacci R-Graceful Labeling of Some Tree Related Graphs

K Sunitha, M Sheriba


Let r be any natural number. An injective function , where  is the Gaussian Tribonacci number in the Gaussian Tribonacci sequence is said to be Gaussian Tribonacci r-graceful labeling if the induced edge labeling such that  is bijective. If a graph G admits Gaussian Tribonacci r-graceful labeling, then G is called a Gaussian Tribonacci r-graceful graph. A graph G is said to be Gaussian Tribonacci arbitrarily graceful if it is Gaussian Tribonacci r-graceful for all r. In this paper we investigate the Path graph , the Comb graph , the Coconut tree graph the regular caterpillar graph , the Bistar graph  and the Subdivision of Bistar graph are Gaussian Tribonacci arbitrarily graceful.


Gaussian Tribonacci sequence, Gaussian Tribonacci graceful labeling, Path graph, Comb graph, Coconut Tree graph, Regular caterpillar graph, Bistar graph and Subdivision of Bistar graph

Full Text:



David.W.and Anthoney. E. Barakaukas, “Fibonacci Graceful Graphs”.

J. A. Gallian, A Dynamic Survey of Graph Labeling, the Electronic Journal of Combinatorics, (2013).

Murugesan. N and Uma. R, “Super vertex Gracefulness of Some Special Graphs”, IQSR Journal of Mathematics, Vol.:11, Issue 3 ver (may - june 2015), pp. 07-15

P. J. Slater, On k-graceful graphs, In: Proc. of the 13th South Eastern Conference on Combinatorics, Graph Theory and Computing (1982),53-57.

P. Prathan and Kamesh Kumar, “On k-Graceful Labeling of some graphs”, Journal of Applied Mathematics, Vol.: 34 (2016), No.1 – 2, pp. 09-17

Rosa. A “On Certain Valuation of vertices of graph”, (1967).

Steven K lee, HunterLehmann, Andrew Park, Prime labeling of families of trees with Gaussian integers, AKCE International Journal of Graphs and Combinatorics 13(2016), 165-176

Thirugnanasambandan, K and Chitra G.,” Fibonacci Mean Anti-Magic Labeling of graphs”, International Journal of Computer Applications (0975-8887), Vol.134,No,15,January 2016.

Uma. R and Amuthavalli. D, “Fibonacci graceful labeling of some star related graphs”, International Journal of Computer Applications (0975-8887) Vol.134, No.15, January 2016.

West.D.B. B, Introduction to Graph Theory, Prentice-Hall of India, New Delhi, (2001).

Yuksel Soykan, Ekan Tasdemir, Inci Okumus, Melih Gocen,” Gaussian Generalized Tribonacci Numbers”, Journal of Progressive Research in Mathematics (JPRM), Vol.14, Issue:2.



  • There are currently no refbacks.

Copyright (c) 2022 K Sunitha, M Sheriba

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.